# SDR CA070407001

- Difficulty date: April 4, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 43,313 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Nlg
- Part time: 44,803 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE CARRIED OUT A LIGHTENING STRIKE INSPECTION IAW AMM 05-50-31 AND DAMAGE WAS NOTED ON THE RT FWD NOSE GEAR DOOR, BURN AND PITTING MARKS ON BELLY FUSELAGE AND LT ELEVATOR STATIC WICK WAS BURNED OFF.  NDT WAS CARRIED OUT AND THE BELLY SKIN WAS REPAIRED IAW MFG RD8-53-9556 ISSUE 1, TEMP REPAIR FOR 1000 HRS.  THE ELEVATOR TIP FAIRING FASTENERS WERE REPLACED IAW SRM AND THE STATIC WICK WAS REPLACED AND BONDING CHECKS WERE CARRIED OUT.  RT NOSE GEAR DOOR A SCREW WAS REPLACED.  ALL SYSTEMS AND FLIGHT CONTROLS FUNCTION CHECKED SERVICEABLE AND THE A/C WAS RETURNED TO SERVICE. (TC NR 20070407001)
